RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 583–587 (Mi tvp2393)  

Short Communications

On a queueing system with an infinite number of locally interacting devices

I. P. Caregradskiĭ

Moscow

Abstract: The existence of stationary distribution is proved for a Markov queueing system with an infinite number of locally interacting devices.

Full text: PDF file (357 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 624–628

Bibliographic databases:

Received: 11.01.1980

Citation: I. P. Caregradskiǐ, “On a queueing system with an infinite number of locally interacting devices”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 583–587; Theory Probab. Appl., 27:3 (1983), 624–628

Citation in format AMSBIB
\Bibitem{Tsa82}
\by I.~P.~Caregradski{\v\i}
\paper On a~queueing system with an infinite number of locally interacting devices
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 583--587
\mathnet{http://mi.mathnet.ru/tvp2393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673933}
\zmath{https://zbmath.org/?q=an:0517.60093|0485.60094}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 624--628
\crossref{https://doi.org/10.1137/1127072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2393
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:94
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020